| Model Number |
72404258 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Inflation Problem (1310); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Incomplete inflation and fluid leak are acknowledged within the directions for use (dfu) and are not related to off-label use or failure to follow instructions.A risk review was completed; inflation issue and fluid leak are defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on the information available the cause that contributed to the reported event cannot be established.Therefore, a conclusion code of cause not established was assigned to this investigation.
Event or Problem Description
It was reported that an inflatable penile prosthesis (ipp) exhibited fluid loss, and the patient was unable to inflate the device.A surgical procedure was performed, during which the tubing was identified as broken at the suture site.As a result, the ipp was removed and replaced.No complications were reported.